# SDR TWAA9901307

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 522-541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR MEMBRANE CORRODED AT STA 522 TO 541, RT SIDE.  REMOVED CORROSION PER STD PROCESSES MANUAL 6-80-1, PARA B PG 1.  REPAIRED PER SRM 53-01, PG 18.
